# SDR ABXA010595

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 51,259 hours, 42,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEAR VIEW WINDOW WAS STUCK CLOSED.  OPENED WINDOW AND CLEANED THE TRACK.  OPS CHECKED GOOD IAW DC-9 MM.
